# SDR UIEA2022021700146

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 78,881 hours, 13,334 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Part number: 856917
- Part serial: 532
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O, S
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT COMPLETED AIR TURN BACK AND RETURNED TO THE FIELD DUE TO GEAR MONITOR WARNING(  REPLACED PSEU MODULE IAW AMM 32-09-03. OPS CHECK GOOD.   /    )
